# SDR SWAA2022021051429

- Difficulty date: March 3, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 49,758 hours, 28,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR T-STRAP @ STA.772.5 HAS LIGHT SURFACE CORROSION ON UPPER SURFACE FASTENER HOLES / REMOVED AND REPLACED AFT CARGO FLOOR T-STRAP @ STA.772.5 PER AMM 25-52-10.
